# SDR QXEA2009061500448

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 14,083 hours, 14,617 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 464161
- Condition: Broken
- Location: Downlock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 2 OUTBOARD MAIN DOWNLOCK SPRING IS BROKEN.  REMOVED AND REPLACED NR 2 OUTBOARD STABILIZER, BRACE LOCK, SPRING ASSEMBLY IAW AMM TASKS 32-11-16-000-802 AND 32-11-16-400-802.  RETURNED TO SERVICE.
